# SDR AALA201709189003

- Difficulty date: August 25, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUN ON THE CABIN FLOOR PANEL 222CF, TOP LAYER.  REPLACED THE FLOOR PANEL IAW AMM 53-12-12-400-001-A.
